# SDR CA981019018

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE OIL PRESSURE LIGHT ILLUMINATED WITH AN ACCOMPANYING LOW OIL PRESSURE GAUGE IN-FLIGHT.  THE ENGINE WAS SHUTDOWN.  POS-FLIGHT INSPECTION OF THE ENGINE CHIP DETECTORS AND OIL FILTERS FOUND NO FAULT.  THE NR 2 ENGINE OIL PRESSURE SWITCH WAS REPLACED AND THE ENGINE WAS GROUND RUN SERVICEABLE.
